# SDR DALA2025032702266

- Difficulty date: March 22, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N105DX
- Make and model: Airbus A321-211
- Aircraft serial: 10030
- Aircraft time: 14,246 hours, 6,539 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ecu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1005 - DIV - TO BWI DUE TO ENG 2 REVERSE UNLOCKED ECAM MESSAGE SEVERAL TIMES. CORRECTIVE ACTION: INSPECTED T/R BLOCKER DOORS, FOUND FULLY CLOSED AND LOCKED. R/R #2 ENGINE ECU. (6858979)
